X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (6) 6
mathematics, applied (6) 6
30g35 (3) 3
algebra (3) 3
applications of mathematics (3) 3
cayley-dickson algebras (3) 3
hypercomplex numbers (3) 3
mathematical methods in physics (3) 3
non-commutative (3) 3
physics (3) 3
physics, general (3) 3
physics, mathematical (3) 3
theoretical, mathematical and computational physics (3) 3
17a05 (2) 2
17a70 (2) 2
analysis (2) 2
banach spaces (2) 2
dirac operator (2) 2
functional analysis (2) 2
line integration (2) 2
mathematics - functional analysis (2) 2
mathematics - general mathematics (2) 2
octonion algebra (2) 2
partial differential equation (2) 2
partial differential equations (2) 2
partial differential operator (2) 2
variables (2) 2
35f20 (1) 1
35f30 (1) 1
35g20 (1) 1
35g30 (1) 1
35m10 (1) 1
35m20 (1) 1
44a10 (1) 1
46b15 (1) 1
46b20 (1) 1
46f10 (1) 1
algebroid (1) 1
analyse fonctionnelle (1) 1
article subject (1) 1
banach space (1) 1
banach uzayları (1) 1
banach-spaces (1) 1
cayley-dickson algebra (1) 1
cayley–dickson algebra (1) 1
complex variables (1) 1
computational mathematics and numerical analysis (1) 1
construction (1) 1
descriptions (1) 1
değişmez ölçümler (1) 1
differentiable functions (1) 1
differential equations (1) 1
differential-equations (1) 1
dirac kernel (1) 1
dirac operators (1) 1
electronic books (1) 1
exotic group (1) 1
fiber bundle (1) 1
fibers (1) 1
filled plastics (1) 1
function space (1) 1
functions of a complex variable (1) 1
generalized coefficients (1) 1
group theory (1) 1
homomorphism (1) 1
infinite dimensional (1) 1
infinite field (1) 1
integers (1) 1
integration (1) 1
invariant measures (1) 1
inverse spectrum (1) 1
isomorphism (1) 1
mathematical analysis (1) 1
mathematics - analysis of pdes (1) 1
mathematics - complex variables (1) 1
mathematics - general topology (1) 1
mathematics - operator algebras (1) 1
mathematics - rings and algebras (1) 1
mathematics / transformations (1) 1
microbundle (1) 1
non-archimedean norm (1) 1
non-associative (1) 1
non-commutative functional analysis (1) 1
non-commutative integration (1) 1
noncommutative integration (1) 1
nonlinear partial differential equations (1) 1
number theory (1) 1
octonions (1) 1
operator (1) 1
operator algebra (1) 1
operator algebras (1) 1
operators (1) 1
potentials (1) 1
quaternion (1) 1
quaternion module (1) 1
quaternion skew field (1) 1
random walks (1) 1
regular functions (1) 1
reproduction (1) 1
ringoid (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Topology and its Applications, ISSN 0166-8641, 06/2019, Volume 260, pp. 126 - 138
The article is devoted to microbundles over topological rings. Their structure, homomorphisms, automorphisms and extensions are studied. Moreover,... 
Topological ring | Homomorphism | Microbundle | Inverse spectrum
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 07/2016, Volume 61, Issue 7, pp. 1014 - 1035
Vector mixed Sobolev-type partial differential equations (PDE) are studied. The technique of their integration over the octonion algebra is developed. Theorems... 
octonion algebra | non-commutative | integration | 17A70 | 30G35 | partial differential equation | 17A05 | 35M10 | 35M20 | Integration | Non-commutative | Octonion algebra | Partial differential equation | MATHEMATICS | DIFFERENTIAL-EQUATIONS | Partial differential equations | Theorems | Complex variables | Algebra | Vectors (mathematics) | Mathematical analysis
Journal Article
JP Journal of Algebra, Number Theory and Applications, ISSN 0972-5555, 10/2015, Volume 37, Issue 2, pp. 185 - 208
  Classes of non-associative algebroids and ringoids are investigated. The subclasses of directed non-associative algebroids and ringoids are studied as well.... 
Ringoid | Algebroid | Non-associative | Construction | Number theory | Algebra
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 6/2016, Volume 26, Issue 2, pp. 669 - 692
Dirac modules over the quaternion skew field on a compact domain are investigated. In particular this is true if such Dirac modules are equipped with the... 
Quaternion module | Mathematical Methods in Physics | 46B15 | Theoretical, Mathematical and Computational Physics | 46B20 | Dirac kernel | 30G35 | Applications of Mathematics | Physics, general | Physics | Schauder basis | DIFFERENTIABLE FUNCTIONS | MATHEMATICS, APPLIED | BANACH-SPACES | REGULAR FUNCTIONS | VARIABLES | PHYSICS, MATHEMATICAL | OPERATORS | OCTONIONS
Journal Article
Journal of Function Spaces, ISSN 2314-8896, 2015, Volume 2015, pp. 1 - 7
Let Lambda = {lambda(k)}(k=1)(infinity) satisfy 0 < lambda(1) < lambda(2) < and ..., Sigma(infinity)(k=1)/lambda(k) < infinity and inf(k) (lambda(k+1) -... 
MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Function Spaces, ISSN 2314-8896, 01/2015, Volume 2015
Let Lambda ={ sub( lambda k) super(}k=1 infinity ) satisfy 0< sub( lambda 1) < sub( l2) <... , super([summationoperator]k=1 infinity ) E1/ sub( lambda k) <... 
Integers | Descriptions | Reproduction | Function space | Isomorphism | Subspaces | Filled plastics | Banach space
Journal Article
Bulletin des sciences mathématiques, ISSN 0007-4497, 07/2014, Volume 138, Issue 5, pp. 585 - 601
This article is devoted to the investigation of structure of wrap groups of fiber bundles over ultra-normed infinite fields and more generally over... 
Cayley–Dickson algebra | Fiber bundle | Infinite field | Non-archimedean norm | Wrap group | Cayley-Dickson algebra | MATHEMATICS, APPLIED | Fibers
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 6/2012, Volume 12, Issue 1, pp. 279 - 306
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 9/2013, Volume 23, Issue 3, pp. 701 - 739
Journal Article
Far East Journal of Mathematical Sciences, ISSN 0972-0871, 2009, Volume 32, Issue 2, pp. 169 - 180
Journal Article
03/2019
The article is devoted to microbundles over topological rings. Their structure, homomorphisms, automorphisms and extensions are studied. Moreover,... 
Mathematics - General Topology
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 12/2011, Volume 21, Issue 4, pp. 773 - 797
Journal Article
03/2013
2015, JP Journal of Algebra, Number Theory and Applications, V. 37: 2 Skew idempotent functionals of ordered semirings are studied. Different associative and... 
Mathematics - Rings and Algebras
Journal Article
03/2013
2014, Adv. Appl. in Mathem. Sciences, V. 13: 1 The article is devoted to topological homeomorphisms of Banach spaces over complete non-Archimedean normed... 
Journal Article
06/2001
Quasi-invariant and pseudo-differentiable measures on a Banach space $X$ over a non-Archimedean locally compact infinite field with a non-trivial valuation are... 
Mathematics - General Mathematics
Journal Article
06/2001
Quasi-invariant and pseudo-differentiable measures on a Banach space $X$ over a non-Archimedean locally compact infinite field with a non-trivial valuation are... 
Mathematics - General Mathematics
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.